# SDR AALA201710239010

- Difficulty date: October 20, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 59,786 hours, 25,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB INOPERATIVE IN THE  EMERGENCY LIGHT ABOVE AISLE ROW 27.  REPLACED THE LIGHT AT ROW 27 IAW AMM,
